# SDR FDEA201903090565

- Difficulty date: March 9, 2019
- Submitted: March 20, 2019
- Operation: Air carrier
- Aircraft: N937FD
- Make and model: Boeing 757-2T7
- Aircraft serial: 23895
- Aircraft time: 71,378 hours, 31,619 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Guide Arm
- Condition: Out Of Position
- Location: L1 Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UNABLE TO CLOSE L1 DOOR.  FOUND GUIDE ARM CAM FOLLOWER PINS OUT OF TRACK AND BOLTS BACKED OUT OF SUPPORT BRACKET AT SERRATED PLATE. REINSTALLED GUIDE ARM PER AMM 52-11-04-2.
